# SDR AALA200800693

- Difficulty date: March 21, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 21,195 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PBS73
- Part serial: 20162
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT SEAT ROWS 38HJ TO AFT OF CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT SEAT ROWS 38HJ TO AFT OF CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
